# SDR SIMA20220616002

- Difficulty date: June 16, 2022
- Submitted: June 20, 2022
- Operation: Air carrier
- Aircraft: N302RN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000849
- Aircraft time: 3,938 hours, 2,493 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Tire
- Part number: 900005821
- Condition: Worn
- Location: Rh Main
- Component: Wheel Assy
- Component part number: 900005821
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSIDE RH MAIN TIRE SHOWING CORD ON SIDEWALL ATC DECLARED EMERGENCY ON FLIGHT-C/A-RAR #3 MAIN WHEEL ASSY IAW TASK CARD # 32-49-05 -801. INSP #3 MAIN TIRE FOUND TO BE OUT OF LIMITS IAW ERJ-175 AMM 32-49-07
